# SDR QR9R20220315001

- Difficulty date: March 15, 2022
- Submitted: March 15, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724439830
- Aircraft time: 1,439 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Arm
- Part number: L304M1003101
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WINDSHIELD WIPER FELL TO THE FULL RIGHT POSITION IN FLIGHT. REMOVED AND REPLACED WIPER ARM ASSEMBLY IAW AMM 30-40-00, 4-1. OPS CHECK GOOD.
